# SDR 0100203220

- Difficulty date: January 23, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 32,050 hours, 13,952 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AT ROTATION, RECEIVED A MOMENTARY NR 2 ENGINE FIRE WARNING.  ALL ENGINE PARAMETERS WERE NORMAL.  RETURNED TO DEPARTURE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES BUT REPLACED NR 1 FDU, CARD 5LP, AND 18LP PRECAUTIONARY.  OPERATIONAL CHECK OK.
